# SDR SWAA061622

- Difficulty date: May 12, 2006
- Submitted: May 15, 2006
- Operation: Air carrier
- Aircraft: N609SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27929
- Aircraft time: 36,401 hours, 30,958 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Fitting
- Part number: 907822
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND L1 DOOR LOWER HINGE BOX FITTING CRACKED.  REMOVED AND REPLACED LOWER HINGE BOX FITTING PER SRM.
